7 doctors weighed in:
Allergy shot consistanly in left arm, now c/o left arm muscle pain and hand cramp in l hand an arm?
7 doctors weighed in

Dr. Allen Fein
Family Medicine
4 doctors agree
In brief: Time for Neurologist
These are such unusual symptoms that have followed allergy shots, so one should be cautious about blaming the injections on these new problems.
Any injury to the body may cause a condition known as reflex sympathetic dystrophy/crps complex regional pain syndrome, but it is hard to imagine that allergy shots could bring on such a complication. Please arrange to see a neurologist now for workup.

In brief: Time for Neurologist
These are such unusual symptoms that have followed allergy shots, so one should be cautious about blaming the injections on these new problems.
Any injury to the body may cause a condition known as reflex sympathetic dystrophy/crps complex regional pain syndrome, but it is hard to imagine that allergy shots could bring on such a complication. Please arrange to see a neurologist now for workup.
Dr. Allen Fein
Dr. Allen Fein
Thank
1 comment
Dr. Michael P Vaughn
Never say never when a new symptom develops. My suggestion is switch arms if you get only one shot. if you get two, reverse kit 1 &2 to opposite arms. Be sure your allergy shots are being administered by a physician who follows the JCAAI guidelines (see practice parameters for immnunotherapy at (www.JCAAI.org)
Dr. Gary Steven
Internal Medicine - Allergy & Immunology
1 doctor agrees
In brief: Ask your allergist
Your allergist needs to know about this and any other reaction you may have.
Depending on your immunotherapy prescription, pain can come from having too high a glycerin content in your vials, and may go away if they are made more dilute. Unless you've had a mastectomy or other procedure that affects lymph drainage from the right arm, you should alternate arms between injections.

In brief: Ask your allergist
Your allergist needs to know about this and any other reaction you may have.
Depending on your immunotherapy prescription, pain can come from having too high a glycerin content in your vials, and may go away if they are made more dilute. Unless you've had a mastectomy or other procedure that affects lymph drainage from the right arm, you should alternate arms between injections.
Dr. Gary Steven
Dr. Gary Steven
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
108,000 doctors available
Read more answers from doctors